# SDR ASAA0954755

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 6,427 hours, 1,902 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762231
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING FL 340 APU OVERSPEED ILLUMINATED FOLLOWED BY A SHUTDOWN OF THE APU.  DIVERSION TIME 83 MINUTES.  PERFORMED APU BITE CHECK FOUND FAULT MSG 49 31014 (APU OVERSPEED SHUTDOWN).  PERFORMED FIM 49 30 TASK 802.  REMOVED AND REPLACED APU SPEED SENSOR P/N 3876223 1 (PART AFFECTIVITY VERIFIED) REF MM 49 61 21 000 801 PG 1 3 AND MM 49 61 21 400 801 PG 14.  APU OPERATIONAL CHECK AND APU BITE CHECK SHOW NO CURRENT FAULTS AT THIS TIME.
